Top answers from doctors based on your search:
Disclaimer

medicine for amphotericin b lipid allergy

A 51-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Abelcet (amphotericin b lipid complex): Amphotericin B lipid complex injection is a prescription medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Amphocin allergy: Amphocin (amphotericin b) is an antifungal medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance cau ... Read More
A 36-year-old member asked:
Dr. Thomas Buehner
40 years experience Infectious Disease
Not a day at the bea: Amphotericin is a potentially toxic antifungal intravenous medication that is used to treat systemic fungal infections. Some of the toxicities can b ... Read More
A 44-year-old member asked:
Dr. Jane Eason
33 years experience Infectious Disease
Amphotericin: Ampho B is an intravenous anti-fungal medication used for severe fungal infections usually only seen in patients who are immune compromised and/or who ... Read More
A 49-year-old member asked:
Dr. Lois Freisleben-Cook
41 years experience Pediatrics
Yes: I am assuming your child acquired this in India adn the form there is not as susceptible to other drugs. Recovery rate is very very high. On the ord ... Read More
A 48-year-old member asked:
Dr. Kevin Considine
30 years experience Family Medicine
All forms: Amphotericin b has a lot of potential for complications and side effects and it must be used in a closely monitored situation like the hospital. It i ... Read More
A 42-year-old member asked:
Dr. Oscar Novick
58 years experience Pediatrics
Leishmaniasis: There is an oral medication that is available It is known as miltefosine.However, you child should be under an infectious disease or tropical medicine ... Read More
A 21-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
It is possible?: Nephrotoxicity is a major adverse effect of treatment with amb, reportedly causing some degree of renal impairment in >80% of treated patients [4]. Re ... Read More
A 30-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
None: None, or at least not enough to cause any chance of kidney problems. Don't worry about it.
A 28-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Little or no role: There has been a theory of yeast infection going around for at least 4 decades but there has not been scientific proof that this is the reason for chr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month